user-profile-image

Personal details

Username

Lowdown21599



Contraception


Reviews


Lowdown user
26 years old
2 weeks ago

Initially I didn't notice any negative side effects other than irregular periods and spotting. However, as time went on I noticed an increase in weight which was unexplained (I was training for a half marathon and regularly going to the gym but my weight was still creeping on). I also experienced mood swings, anxiety and low mood. I also lost my sex drive completely, all of which effected my relationship. After getting the implant removed I immediately felt a lot better, and decided to give my body a break from hormonal intervention.

Lowdown user
26 years old
2 weeks ago

I have previously been on depo with very few side effects so had hopes that this would be similar. After having a break from contraception, I decided to give sayanna press a go as I thought it would be easier to do at home. The administration is a lot easier than I thought it would be, and being able to do it myself is a definite bonus. However, I have experienced very bad mood swings. After being hormone free for a long time, it could be my body adjusting to it, but it is making me feel as though I can't control my emotions and don't know what is my hormones and what's not. I have also felt nauseous and dizzy a lot of the time, which never happened before so I can only assume is the injection. Generally feel low energy, and low mood a lot of the time. My periods were previously very regular and relatively light but now have spotting nearly every day, and occasionally heavier bleeds with cramping and pms, but this is not regular. It has effected my sex life because of this, but I wouldn't say the injection has decreased my sex drive. I want to keep going with the injection in the hope that it will settle itself down, but also don't know how long I can continue feeling like I do now.